Alopecia - I need Help

in #neoxianlast year

Dear friends,

Since a month I have an issue...

I took off my hairs and later I felt something strange when I passed my hand on my hair, it felt like a hole...

I felt my SKULL! Here is what I had seen!
WhatsApp Image 20200213 at 05.46.15.jpeg

A huge hole! Oh my god! I lost my hairs :'( :'(

Why it happening and moreover why now? Is it happenning because of stress? Or because of what? Wow, I never lost hairs like this. Will I get all of my hair done?

I had to took my phone to verify what's going on! :(

What is sad, is that I had managed to have a short length and it is also what scared and upset me a lot when I saw this.!

The physiotherapist told me that it is surely due to the operation and the drugs and that I must not put myself in more stress.

Since I have seen that, I've taken a meeting to the doctor but it's only in April.

I will not wait until next month, I have to make natural cure before to restore it.

Do you have advice and natural remedies and recipes please?

Thank you in advance.

Sort:  

Hello @misschance. Sorry to hear about the situation with your hair loss. I experienced the same event with all the medications I take for my several different ailments. Plus added stress can exacerbate the problem.

I'd wait to see the doctor before trying any home remedies that may further damage your hair. That's what I did. Take care of yourself.

Hello @justclickindiva, thank you for your testimony and advice.
Yes, it woul be more reasonable, if I wait for the doctor appointement.
Take care of you too, thanks.

Wow, sorry about your hair hole.
My first educated guess would consider it associated with Stress, if not I would check any medication you may be on that may have that particular side effect. Otherwise, someone close to you may be playing a prank on you, it's getting close to April 1st. Hmmm.

Thank you :(
Yes, I also think is about stress. I hope my appointment will not be canceled too...

Oh dear @misschance, it could be stress for sure or a side effect of medication of course as you pointed out.
I wouldn’t do anything about it without an expert advice... it could worsen things. Stay calm, wait for your appointment, maybe cut your hair (you will be as beautiful, don’t worry) and don’t worry too much ( to lower stress). Keep your mind on other stuff, all will be ok sooner than expected 😉
Sending my best wishes and vibes over there as well as a ton of 🤗🤗🤗

Thanks for you view and advice dear friend @drakernoise, I am really waiting my appointement next month, I cross my finger. I am not really motivate by cutting my hairs but if I have no choice I will do it again ;(

Well done